# SDR COMA9960372

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R5751441
- Condition: Out Of Limits
- Location: Ws 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FOUND TO HAVE ROLL CONDITION UNCOMMANDED DUE TO FLAPS OUT OF RIG.  REPAIRED TRAILING EDGE RIB ASSY AT WING STA 148.018 RHS IAW CANADAIR REO 601R-57-51-044, REV A AND CANADAIR REO 601R-57-51-045.
